# SDR ABXA20160505089

- Difficulty date: May 5, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,554 hours, 43,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FAILSAFE LOWER HOLE COMMON TO T FITTING HAS CRACK INDICATION, VERIFIED BY HFEC ROTARY HOLE SCAN.  TRIMMED OUT CRACK ON FAILSAFE STRAP COMMON TO T FITTING IAW DOCUMENT 47008ORD03, THAT IS ATTACHED TO JC EA 53500013-003 FOR WORK STEPS TAKEN.  CRACKED LENGTH 125", PN 145T2524-21, PART NAME FAILSAFE STRAP, SN NSN, EXACT FS & BS LOCATION ON ACFT AT STATION 955, EXACT STRINGER & WS LOCATION ON ACFT AT WL 178.  ACFT WAS GNDED.
